# SDR HEEA966850

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104802
- Condition: Error
- Location: Radar Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS LOWER THAN ACTUAL ALTITUDE AND ERRATIC. FOUND PRECISION EQUIPMENT VOLTAGE TO EITHER DOUBLE OR HALF WHEN AMPLITUDE IS CHANGED.  FOUND PROBLEM TO BE ON CAL/LOOP BOARD.  REPLACED INTEGRATED CIRCUITS I501,I502,I503,I504,I505,I507,I508, TRANSISTORS Q501 THROUGH Q512; DIODES CR503,CR521,CR508;CAPACITORS C506 AND C520.  REPLACED CAL/LOOP BOARD.  REPAIRED.  REPLACED RESISTORS R518,R519,R534 AND R260 TO INCORPORATE MOD 10 AS PER KING SERVICE BULLETIN KRA-405-10.  BENCH CHECK GOOD.
